# SDR DALA2024101110006

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 82,111 hours, 32,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 DOOR 3L- GIRT BAR IS HANGING LOOSE. CORRECTIVE ACTION: REATTACHED GIRT BAR NORMAL OPERATION B 757AMM 25-16. (4017451)
